Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Small child, bitten by copperhead twice. Taken anti venom medication, rashes. Treatment?

hello my 3yr old niece was bit by a copperhead twice on the leg yesterday and she now has a rash from the anti venin med how long does it take to treat her they first said she needed to be in ICU for 48 hours but because the hospital rooms were full they kept her in ER all night and just moved her to a regular room and may consider discharging her tomorrow is it safe to let her go home and with this rash does that mean shes allergic to the anti venin
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
If there is simple rash without any systemic manifestations like hurried breathing, cold peripheries,low BP,drowsiness nothing to worry and antihistamine drugs are enough to deal with that type of rash and discuss with your doctor regarding your concerns on the discharge .
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor